Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 16, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 10, 2009, 10:12 PM CDT for Piatt County, Illinois. It took effect at Mar 11, 2009, 5:50 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2009, 10:12 PM CDT (03:12 UTC)
- In effect from
- Mar 11, 2009, 5:50 PM CDT
- Expired
- Mar 15, 2009, 6:44 AM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 14.05 ft at Mar 13, 2009, 11:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 110312
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT TUE MAR 10 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
.SYNOPSIS...HEAVY RAINFALL FROM THE PAST SEVERAL DAYS WILL CAUSE MINOR
FLOODING ALONG THE SANGAMON RIVER AT MONTICELLO.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC147-111712-
/O.NEW.KILX.FL.W.0016.090312T0600Z-090316T1500Z/
/MNTI2.1.ER.090312T0600Z.090314T0000Z.090316T0900Z.NO/
1012 PM CDT TUE MAR 10 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM LATE WEDNESDAY NIGHT TO MONDAY MORNING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 900 PM TUESDAY THE STAGE WAS 11.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND
CONTINUE TO RISE TO NEAR 14.2 FEET BY FRIDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
MONTICELLO 13 11.4 TUE 9 PM 12.0 13.3 13.9
$$9 follow-up statements
000
WGUS43 KILX 111920
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
220 PM CDT WED MAR 11 2009
...FORECAST FLOODING CHANGED FROM MINOR TO MINOR SEVERITY FOR THE
FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
.SYNOPSIS...HEAVY RAINS OF 1 INCH OR MORE THAT FELL SINCE SATURDAY
WILL CAUSE THE SANGAMON RIVER AT MONTICELLO TO RISE ABOVE FLOOD STAGE
LATER THIS AFTERNOON.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC147-120920-
/O.EXT.KILX.FL.W.0016.090311T2250Z-090316T1200Z/
/MNTI2.1.ER.090311T2250Z.090313T1200Z.090316T0600Z.NO/
220 PM CDT WED MAR 11 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1 PM WEDNESDAY THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 14.9 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 12.6 WED 1 PM 13.9 14.9 14.4
$$000
WGUS83 KILX 120115
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT WED MAR 11 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-121515-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090316T0600Z/
/MNTI2.1.ER.090312T0111Z.090313T1200Z.090316T0000Z.NO/
815 PM CDT WED MAR 11 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 630 PM WEDNESDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 14.7 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 12.9 WED 6 PM 13.7 14.7 14.2
$$000
WGUS83 KILX 121336
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
836 AM CDT THU MAR 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-130336-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090315T2100Z/
/MNTI2.1.ER.090312T0322Z.090313T1200Z.090315T1500Z.NO/
836 AM CDT THU MAR 12 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM THURSDAY THE STAGE WAS 13.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.3 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 13.4 THU 8 AM 14.3 13.7 13.1
$$
BARNES000
WGUS83 KILX 130210
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT THU MAR 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-131610-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090315T1200Z/
/MNTI2.1.ER.090312T0322Z.090313T1200Z.090315T0600Z.NO/
910 PM CDT THU MAR 12 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM THURSDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 13.9 THU 8 PM 14.2 13.6 12.8
$$000
WGUS83 KILX 131424
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 AM CDT FRI MAR 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-140424-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090314T1500Z/
/MNTI2.1.ER.090312T0322Z.090313T1145Z.090314T0900Z.NO/
924 AM CDT FRI MAR 13 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM FRIDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY
TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 14.0 FRI 8 AM 12.8 11.3 9.7
$$
SMITH000
WGUS83 KILX 140131
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
831 PM CDT FRI MAR 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-141531-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090315T2000Z/
/MNTI2.1.ER.090312T0322Z.090313T1145Z.090315T1400Z.NO/
831 PM CDT FRI MAR 13 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM FRIDAY THE STAGE WAS 14.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 14.0 FRI 7 PM 13.8 13.1 11.8
$$000
WGUS83 KILX 141425
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
925 AM CDT SAT MAR 14 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-150425-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090315T1200Z/
/MNTI2.1.ER.090312T0322Z.090313T1145Z.090315T0600Z.NO/
925 AM CDT SAT MAR 14 2009
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SATURDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY MORNING.
* IMPACT...AT 13 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 13.7 SAT 8 AM 12.8 12.1 11.2
$$
KH000
WGUS83 KILX 150048
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT SAT MAR 14 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-151448-
/O.EXT.KILX.FL.W.0016.000000T0000Z-090315T1500Z/
/MNTI2.1.ER.090312T0322Z.090313T1145Z.090315T0900Z.NO/
748 PM CDT SAT MAR 14 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM SATURDAY THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 13.3 SAT 7 PM 12.9 12.3 11.7
$$
GOETSCH000
WGUS83 KILX 151144
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
644 AM CDT SUN MAR 15 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC147-151214-
/O.CAN.KILX.FL.W.0016.000000T0000Z-090315T1500Z/
/MNTI2.1.ER.090312T0322Z.090313T1145Z.090315T1000Z.NO/
644 AM CDT SUN MAR 15 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT MONTICELLO.
* AT 600 AM SUNDAY THE STAGE WAS 12.9 FEET.
* FELL BELOW FLOOD STAGE AT 500 AM SUNDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.3 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
MONTICELLO 13 12.9 SUN 6 AM 12.3 11.7 10.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 10, 9:29 PM CDT, 43 minutes earlier.
Area forecast discussion, Mar 10, 9:29 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 929 PM CDT TUE MAR 10 2009 .DISCUSSION... ISSUED 929 PM CDT TUE MAR 10 2009 LOOKING AT OBSERVATIONS ACROSS SOUTHERN PARTS OF THE CWA AND ALREADY GETTING GUSTS TO CLOSE TO 40 MPH AND TIGHTEST GRADIENT NOT IN THE AREA YET. SO WILL BE UPDATING AGAIN TO EXPAND WIND ADVISORY THROUGH ENTIRE CWA FOR TONIGHT. NO CHANGE TO MOST AREAS. THIS WILL BE UPDATING THE CHARLESTON/MATTOON...EFFINGHAM...PARIS...AND LAWARENCEVILLE AREAS. AUTEN && .AVIATION... ISSUED 645 PM CDT TUE MAR 10 2009 LINE OF SHOWERS AND THUNDERSTORMS ARE QUICKLY MOVING THROUGH THE SITES THIS EVENING. IT HAS ALREADY PASSED PIA AND WILL BE PASSING SPI AND BMI BEFORE BEGINNING OF TAF TIME OF 00Z. DEC AND CMI WILL BE ONLY SITES THAT WILL HAVE MENTION OF THUNDER WITH TEMPO GROUP OF JUST AN HOUR. CIGS WILL ALSO FALL TO MVFR LEVELS OF AROUND 1.5KFT AFTER RAIN AND FROPA. WINDS WILL INCREASE AT FROPA AS WELL WITH GUSTS TO AROUND 30KTS. CLOUDS SHOULD DECREASE LATE TONIGHT AROUND MIDNIGHT...HOWEVER WINDS WILL CONTINUE TO BE GUSTY AS GRADIENT BEHIND FRONT REMAINS OVER THE AREA UNTIL TOMORROW MORNING. NORTHWEST WINDS WILL CONTINUE TOMORROW BUT WITHOUT GUSTS WHILE CIRRUS CIG FROM OVERNIGHT DISSIPATES. THESE CONDITIONS WILL CONTINUE FOR REMAINDER OF TAF PERIOD. AUTEN && .PREV DISCUSSION... ISSUED 856 PM CDT TUE MAR 10 2009 LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL QUICKLY MOVE EAST AS COLD FRONT RACES THROUGH THE AREA THIS EVENING. PCPN WILL BE ENDING BY MIDNIGHT. HOWEVER...SATELLITE TRENDS INDICATE CLOUD COVER MAY HANG AROUND AND NOT SCATTER OUT THE LOWER CLOUDS UNTIL AFTER MIDNIGHT. SO WILL KEEP MOSTLY CLOUD AROUND LITTLE LONGER THAN FIRST FORECAST. SFC OBS INDICATE WINDS WILL CONTINUE TO INCREASE THIS EVENING BEHIND FRONT AND TEMPS COULD FALL LITTLE LOWER THAN FIRST THOUGHT. WILL ALSO BE KEEPING WIND ADVISORY GOING. SO UPDATE TO CURRENT FORECAST WILL BE COMING SOON. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 AM CDT WEDNESDAY FOR ILZ027>031-036>038- 040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Mar 10, 3:15 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT TUE MAR 10 2009 ILZ027>031-036>038-040-041-111200- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 315 PM CDT TUE MAR 10 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AHEAD A COLD FRONT THIS EVENING. DUE TO THE LACK OF HEATING IN THE AREA...THE MAIN THREAT FROM THE STORMS WILL BE PERIODS OF HEAVY RAIN. GUSTY WINDS ARE ALSO EXPECTED TO PICK UP BEHIND THE COLD FRONT. THEREFORE A WIND ADVISORY HAS BEEN ISSUED FOR THE AREA TONIGHT...WITH STRONG NORTHWEST WINDS OF 20 TO 30 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY BLUSTERY AND COLD CONDITIONS WILL CONTINUE WEDNESDAY...WITH NORTHWEST WINDS UP TO 30 MPH IN THE MORNING. RIVER FLOODING WILL CONTINUE ALL ALONG THE ILLINOIS RIVER THROUGH THE REST OF THE WEEK. IN ADDITION...THE SPOON AND MACKINAW RIVERS WILL ALSO BE IN MODERATE FLOOD FOR SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. ILZ052-054>057-061>063-066>068-071>073-111200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 315 PM CDT TUE MAR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING...AS A STRONG COLD FRONT SWEEPS EAST ACROSS ILLINOIS. THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS SOUTHEAST ILLINOIS THIS EVENING. THE MAIN HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. WINDY AND MUCH COLDER CONDITIONS ARE EXPECTED LATER TONIGHT...WHICH WILL FEATURE STRONG NORTHWEST WINDS OF 20 TO 30 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 10 PM. ILZ042>051-053-111200- CASS-CHAMPAIGN-DE WITT-LOGAN-MACON-MENARD-MORGAN-PIATT-SANGAMON- SCOTT-VERMILION- 315 PM CDT TUE MAR 10 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING...AS A STRONG COLD FRONT SWEEPS EAST ACROSS ILLINOIS. THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS CENTRAL AND SOUTHEAST ILLINOIS FOR THIS EVENING. THE MAIN HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. WINDY AND MUCH COLDER CONDITIONS ARE EXPECTED LATER TONIGHT...WHICH WILL FEATURE STRONG NORTHWEST WINDS OF 20 TO 30 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 10 PM. GOETSCH
In the hours before
Local storm report, Mar 10, 4:58 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT TUE MAR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM FLOOD TOULON 41.09N 89.86W
03/10/2009 STARK IL LAW ENFORCEMENT
12 ROADS CLOSED IN STARK CO. DUE TO HEAVY RAIN OVERNIGHT
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 30 min |
| Mar 11, 9:08 AM CDT | Areal Flood Warning | ILX | Fulton | 24 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.